# SDR ASAA2023081544609

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 36,201 hours, 11,439 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND BREAKER OPEN: ENGINE 1 & WING ANTI ICE CONTROL LOCATION P18 - 3 GRID A6 FOUND POPPED. GROUNDED - YES. GVI CB AND ACCESS WIRING, NO DEFECTS NOTED.RESET CB REF AMM 20-60-01 WING AND ENGINE 1 ANTI-ICE OPS CHECKS OK REF. AMM 30-11-00 PAR G, STEP 1-4 AND AMM 30-21-00 PAR E STEPS 1-9. SEAMC PHIL NOTIFIED.
